Related Questions

3weeks ago I had my period. Last week I had unprotected sex and my bf came inside of a me, took plan b& now I have a brown discharge am I pregnant?

Maybe. It was not the best timing -for not wanting to conceive; but if you took the Plan B asap (within 72 hours after the unprotected intercourse) the chance of you getting pregnant is low (about 3%) - but not zero (unfortunately, someone has to make up that 3%). But the discharge does not mean that you are pregnant, it could mean your period is getting ready to start, could be some breakthrough bleedg. Read more...

I had unprotected sex one day after my period ended. Within 23 hours, I took planb pills. One week later I get like a light period? Isnt it too soon?

Bleeding with Plan B. One of the major side effects of the Plan B pill is abnormal bleeding. This light bleeding is very common after taking plan b. This does not usually mean that you are pregnant, although if you are concerned, you should check a pregnancy test or see your gyn doctor. It is likely a normal side effect. Read more...

In sep, I had to take plan-b twice. On oct13, I had unprotected sex & got my period 5 days early & now im 2 days late with light brown discharge & pms?

? What is U question. U r still 18 years old taking care if children when u perhaps have difficulty taking care if u self can be extremely difficult. Play it safe and always use contraceptives. Read more...

Had unprotected sex Plan B 60 hr later, feb 4 a day before ovulatin, feb 12 had brownish discharge. My period is 2 weeks 2 days late can I be pregnant?

Home test. If your period is late, take a home pregnancy test. Plan b can cause your period to be irregular. Speak with your doctor about other birth control options, some of which can also regulate your periods. Read more...
Maybe. Get a pregnancy test and see your doctor. Plan b was late and should not be depended on. Good luck ! use protection...At least condom and spermicide... Read more...

I had unprotected sex dec.4th day after the end of my period took Plan B right after 5 days later I have dark reddish brown discharge is it my period?

No. Pdlan b can give you light bleeding. You should still have your next period. If you do not HAV e one in 3 weeks, check your pregnancy test. Read more...
No. If your period just ended right before december 4th, then it's too early for you to be having another actual menstrual period. The Plan B (any hormone, actually), can cause some iregular bleeding that is called 'breakthrough bleeding' and i think this is what you are having. Read more...